Universidad Complutense de Madrid
E-Prints Complutense

Approximation theorems in o-minimal structures

Impacto

Downloads

Downloads per month over past year



Escribano Martínez, Jesús (2002) Approximation theorems in o-minimal structures. Illinois Journal of Mathematics, 46 (1). pp. 111-128. ISSN 0019-2082

[img] PDF
Restringido a Repository staff only

286kB

Official URL: http://projecteuclid.org/euclid.ijm/1258136143


URLURL Type
http://projecteuclid.org/Organisation


Abstract

We prove that, in any o-minimal structure, definable C-r mappings can always be approximated by definable Cr+1 mappings. As an application we obtain definable triviality for pairs of definable proper submersions.


Item Type:Article
Uncontrolled Keywords:Model theory of ordered structures; o-minimality; triviality
Subjects:Sciences > Computer science
ID Code:24288
Deposited On:21 Jan 2014 10:14
Last Modified:20 Feb 2019 10:26

Origin of downloads

Repository Staff Only: item control page